Tylenol Extra Strength, 325 Caplets Pre Order

24.00 25.29 25.29 USD

24.00

Option not available

Weight: 1.0 lbs Add to Cart

***Features:
- Acetaminophen 500 mg.
- Pain Reliever/Fever Reducer

***Product Description:
- TYLENOL® Extra Strength Caplets
- Pain reliever and fever reducer.
- Contains no aspirin.
- Available as caplets.
- For adults and children 12 years and older.

***Treatments:
- Headaches.
- Muscular aches.
- Backaches.
- Toothaches.
- Minor pain of arthritis.
- The common cold.
- Premenstrual and menstrual cramps.
- Also reduces fever.


US product guarantee
Optimized package shipping from US
Buy now, get in 15 days


MORE PRODUCTS